Volume 17, Issue 1, March 2018, Pages 1 - 14
Bayesian Estimation of the Scale Parameter of the Marshall-Olkin Exponential Distribution under Progressively Type-II Censored Samples
Mukhtar M. Salahm.email@example.com
Basic Engineering Science, College of Engineering, Majmaah University Majmaah, Kingdom of Saudi Arabia
Received 14 March 2017, Accepted 5 December 2017, Available Online 31 March 2018.
- 10.2991/jsta.2018.17.1.1How to use a DOI?
- Progressive censoring; approximate maximum likelihood estimator; Bayes estimator; exponential distribution
This paper studies the Bayes estimator, the maximum likelihood estimator and the approximate likelihood estimator of the scale parameter for the Marshall-Olkin exponential distribution under the progressive type-II censored sample. All the estimators, Bayes estimator, maximum likelihood estimator and approximate likelihood estimator are presented and derived in simple forms. It observed that the Bayes estimator and the maximum likelihood estimator can not be solved analytically, hence it is solved numerically. Finally the comparison method is presented in order to compare the performance between these estimators.
- Copyright © 2018, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).
Download article (PDF)
View full text (HTML)
Cite this article
TY - JOUR AU - Mukhtar M. Salah PY - 2018 DA - 2018/03/31 TI - Bayesian Estimation of the Scale Parameter of the Marshall-Olkin Exponential Distribution under Progressively Type-II Censored Samples JO - Journal of Statistical Theory and Applications SP - 1 EP - 14 VL - 17 IS - 1 SN - 2214-1766 UR - https://doi.org/10.2991/jsta.2018.17.1.1 DO - 10.2991/jsta.2018.17.1.1 ID - Salah2018 ER -